Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

do you think i should stop drinking my diet pills?

ive been on a diet for 1 week & a half but i notice my stomach getting rounder & bigger do you think i may be pregnant? i havent had any symptoms well nausea sometimes. or may it be the diet pills?

Answer Question
 
_LAMORENA_

Asked by _LAMORENA_ at 1:12 PM on Jun. 3, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (6)
  • diet pills and retaining water.
    sweetstkissez22

    Answer by sweetstkissez22 at 1:15 PM on Jun. 3, 2009

  • Go to the FDA website for the list of recalled diet pills..last I check it was up to 72 different brands.
    Farrahann

    Answer by Farrahann at 1:15 PM on Jun. 3, 2009

  • It couldn't hurt to take a test either just to be sure
    HolliBerry21

    Answer by HolliBerry21 at 1:19 PM on Jun. 3, 2009

  • I would take a test just to be sure. It might be the pills though. Some of them tend to do that if you dont exersize enough. Most of those pills are just a bunch of carbs to give you energy to exersize.
    Shelii

    Answer by Shelii at 1:24 PM on Jun. 3, 2009

  • Do you think you may be pregnant? Diet pills can give you nausea. Take a test.
    mamaada

    Answer by mamaada at 1:32 PM on Jun. 3, 2009

  • If you think you are pregnant I would stop using the pills right away! However, I do not think you would suddenly start showing in less than two weeks... so... stop taking the pills and take a pregnancy test.
    kitten_shuga

    Answer by kitten_shuga at 7:31 PM on Jun. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN